# SDR SWAA2024041872514

- Difficulty date: April 9, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE IS CRACKED BS 663 LBL 8<[01] REPAIRED UPPER ATTACH ANGLE AT VAPOR BARRIER BS 663 LH SIDE BETWEEN LBL 6 TO LBL 18 PER SRM 57-10-10-2R-5 REPAIR 5
